# SDR P5CA2025080500040

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 59,030 hours, 9,137 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CRACKED AT BS 2180-2188,  S11R.   REPAIR SPLICE FOR CRACKED STRINGER IAW W/S 50498, AND SRM 53-60-03-2R-3 REV 46,  TR 53-154.   CONDITION CHECKED NORMAL AND JOB COMPLETED.
